12-04-2018, 03:57 PM   #1
katannejones
 
Join Date: Dec 2018
Remicade & cough

Diagnosed w/ Crohn's disease 09/2018 & have been hospitalized twice due to flare ups. I've had two Remicade infusions 11/2 (500 MG) & 11/14 (1100 MG). My third one is scheduled for 12/17. I've been on 40 MG of Prednisone since September. Developed a pretty nasty cough this week...could this be a side effect of Remicade? Can I have my third infusion w/ it?
12-04-2018, 06:01 PM   #2
Jelly loves Peanut butter
Senior Member
 
Join Date: Nov 2016
Location: Southern California

My Support Groups:
My son is on remicade and developed a cough for a few months starting last spring. Doc was concerned about possible valley fever since we live close to the desert but it eventually went away on its own. If yours persists I would get checked by you primary MD.
__________________

Mom of Lincoln (age 12)

Dx. Crohn's 9/2016 (age 9)
Dx. Juvenile Spondyloarthritis 9/2017 (age 10)

6-Mp 9/2016-10/2017
Remicade started 9/2017
MTX started 9/2017
12-05-2018, 09:46 PM   #3
katannejones
 
Join Date: Dec 2018
thanks for your reply, ending up going to see my primary care today - I have bronchitis. Starting some new meds tonight to hopefully knock it out quickly!
Reply

Thread Tools


All times are GMT -5. The time now is 06:11 PM.
Copyright 2006-2017 Crohnsforum.com